# SDR FDEA202205191258

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N119FE
- Make and model: Boeing 767-300
- Aircraft serial: 64057
- Aircraft time: 4,771 hours, 2,315 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T21706
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W L/E STA. OSS 441 , L/E FORMER CRACKED C/W E.A. H 5720-TO368543 P1
